# SDR SWAA012371

- Difficulty date: August 21, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 41,135 hours, 39,192 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND # 1L/E SLAT CRACKED APPROX 1/2 INCH AT 2ND AUX TRACK CUTOUT.                     REPAIRED SLAT PER SRM.
